Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | C
Number of items: 4.

A

Aleman, Alexandru, Constantin, Olivia (2012) The Bergman projection on vector-valued L2-spaces with operator-valued weights. Journal of Functional Analysis, 262 (5). pp. 2359-2378. ISSN 0022-1236. (doi:10.1016/j.jfa.2011.12.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Abels, Helmut, Grubb, Gerd, Wood, Ian (2014) Extension Theory and Krein-type Resolvent Formulas for Nonsmooth Boundary Value Problems. Journal of Functional Analysis, 266 (7). pp. 4037-4100. ISSN 0022-1236. (doi:10.1016/j.jfa.2014.01.016) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

C

Constantin, Olivia (2010) A joint similarity problem for n -tuples of operators on vector-valued Bergman spaces. Journal of Functional Analysis, 258 (8). pp. 2682-2694. ISSN 0022-1236. (doi:10.1016/j.jfa.2009.10.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Constantin, Olivia, Jaeck, Frederic (2009) A joint similarity problem on vector-valued Bergman spaces. Journal of Functional Analysis, 256 (9). pp. 2768-2779. ISSN 0022-1236. (doi:10.1016/j.jfa.2008.11.022) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 9 23:35:49 2019 GMT.